MathSciNet Relay Station
MathSciNet bibliographic data
MR574025 (82f:35011) 35B10 (35L70)
Bahri, Abbas; Brézis, Haïm Periodic solution of a nonlinear wave equation. Proc. Roy. Soc. Edinburgh Sect. A 85 (1980), no. 3-4, 313–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement